# SDR USAA040237

- Difficulty date: May 21, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 0890
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: D5361019900100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE ASSY, .95 INCH X .50 INCH AREA, CORROSION; LEVEL 2 Z240,Y1732, X=843.  REMOVED AND REPLACED SUPPORT ANGLE ASSY IAW SRM.
